# SDR ASAA2024060451446

- Difficulty date: June 4, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 35,490 hours, 11,792 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D2525033150300
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBD FLAP LOWER SURFACE CLUSTER 1 REQUIRES REPAIR OF DENTS. GROUNDED - YES. ACCOMPLISHED PERMANENT CLASS A REPAIR OF R/W INBRD FLAP T.E. WEDGE LOWER SURFACE P/N D2525033150300 S/N NSN ON A320-214 S/N 4894, WV 015, FH 35490:29, FC 11792. REPAIR IS LOCATED IN ZONE 2 AND IS 16.0L X 11.5W AND IS 47-63.5 INCHES FROM INBRD PANEL EDGE AND REPAIRED  IAW ASA A320-214 SRM  57-52-00-300-093 AND 51-77-11-911-031 TABLES 5 AND 6 NO FURTHER ACTION REQUIRED
